MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP FIXED REF AP BLK SZ 2; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP FIXED REF AP BLK SZ 2; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950502153
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr (b)(6) - (b)(6) hospital (b)(6) 2018.Surgeon pinned the block insitu, made the femoral cuts but when he went to back the pins out from the block the pin was stuck.Once jnj representative got the pin out of the block in cssd, jnj representative tried to run another pin through the block and it was very difficult to slide a pin through the angled pin hole on the right side of the block.Female patient initial: (b)(6).No delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary this device was not returned for evaluation but based on the received photographs the complaint can be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP FIXED REF AP BLK SZ 2
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7442713
Report Number1818910-2018-57777
Device Sequence Number1007245
Product Code NJL
UDI-Device Identifier10603295228523
UDI-Public10603295228523
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502153
Device Lot NumberPG1209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1